`a`
Related Articles
1

The bang-bang property of time optimal controls for the Burgers equation

Discrete and Continuous Dynamical Systems  Volume 34, Issue 9, Pages : 3611 - 3637, 2014

Karl Kunisch - (email), Lijuan Wang - (email)

 Abstract       References       Full Text      Related Articles

2

Asymptotic behavior of solutions to the generalized cubic double dispersion equation in one space dimension

Kinetic and Related Models  Volume 6, Issue 4, Pages : 969 - 987, 2013

Masakazu Kato - (email), Yu-Zhu Wang - (email), Shuichi Kawashima - (email)

 Abstract       References       Full Text      Related Articles

3

Explicit construction of solutions to the Burgers equation with discontinuous initial-boundary conditions

Networks and Heterogeneous Media  Volume 8, Issue 3, Pages : 727 - 744, 2013

Anya Désilles - (email), Hélène Frankowska - (email)

 Abstract       References       Full Text      Related Articles

4

Video stabilization of atmospheric turbulence distortion

Inverse Problems and Imaging  Volume 7, Issue 3, Pages : 839 - 861, 2013

Yifei Lou - (email), Sung Ha Kang - (email), Stefano Soatto - (email), Andrea L. Bertozzi - (email)

 Abstract       References       Full Text      Related Articles

5

Analytical and numerical results on the positivity of steady state solutions of a thin film equation

Discrete and Continuous Dynamical Systems - Series B  Volume 18, Issue 5, Pages : 1305 - 1321, 2013

Daniel Ginsberg - (email), Gideon Simpson - (email)

 Abstract       References       Full Text      Related Articles

6

Steady states in hierarchical structured populations with distributed states at birth

Discrete and Continuous Dynamical Systems - Series B  Volume 17, Issue 8, Pages : 2671 - 2689, 2012

József Z. Farkas - (email), Peter Hinow - (email)

 Abstract       References       Full Text      Related Articles

7

Analysis of a Burgers equation with singular resonant source term and convergence of well-balanced schemes

Discrete and Continuous Dynamical Systems  Volume 32, Issue 6, Pages : 1939 - 1964, 2012

Boris Andreianov - (email), Nicolas Seguin - (email)

 Abstract       References       Full Text      Related Articles

8

Optimal prediction for radiative transfer: A new perspective on moment closure

Kinetic and Related Models  Volume 4, Issue 3, Pages : 717 - 733, 2011

Martin Frank - (email), Benjamin Seibold - (email)

 Abstract       References       Full Text      Related Articles

9

Physiologically structured populations with diffusion and dynamic boundary conditions

Mathematical Biosciences and Engineering  Volume 8, Issue 2, Pages : 503 - 513, 2011

József Z. Farkas - (email), Peter Hinow - (email)

 Abstract       References       Full Text      Related Articles

10

Small solids in an inviscid fluid

Networks and Heterogeneous Media  Volume 5, Issue 3, Pages : 385 - 404, 2010

Boris Andreianov - (email), Frédéric Lagoutiére - (email), Nicolas Seguin - (email), Takéo Takahashi - (email)

 Abstract       Full Text      Related Articles

11

A remark on exponential stability of time-delayed Burgers equation

Discrete and Continuous Dynamical Systems - Series B  Volume 12, Issue 1, Pages : 219 - 225, 2009

Yanbin Tang - (email), Ming Wang - (email)

 Abstract       Full Text      Related Articles

12

On global controllability of 2-D Burgers equation

Discrete and Continuous Dynamical Systems  Volume 23, Issue 1/2, Pages : 299 - 313, 2008

Oleg Yu. Imanuvilov - (email), Jean-Pierre Puel - (email)

 Abstract       Full Text      Related Articles

13

On unique continuation for the modified Euler-Poisson equations

Discrete and Continuous Dynamical Systems  Volume 19, Issue 3, Pages : 515 - 529, 2007

A. Alexandrou Himonas - (email), Gerard Misiołek - (email), Feride Tiǧlay - (email)

 Abstract       Full Text      Related Articles

14

Burgers' type equation with vanishing higher order

Communications on Pure and Applied Analysis  Volume 6, Issue 2, Pages : 505 - 520, 2007

Naoki Fujino - (email), Mitsuru Yamazaki - (email)

 Abstract       Full Text      Related Articles

15

On the stochastic Burgers equation with a polynomial nonlinearity in the real line

Discrete and Continuous Dynamical Systems - Series B  Volume 6, Issue 4, Pages : 835 - 866, 2006

Jong Uhn Kim - (email)

 Abstract       Full Text      Related Articles

16

On Fourier parametrization of global attractors for equations in one space dimension

Discrete and Continuous Dynamical Systems  Volume 13, Issue 3, Pages : 553 - 560, 2005

Igor Kukavica - (email)

 Abstract       Full Text      Related Articles

17

Asymptotic behavior of solutions of time-delayed Burgers' equation

Discrete and Continuous Dynamical Systems - Series B  Volume 2, Issue 1, Pages : 47 - 56, 2001

Weijiu Liu - (email)

 Abstract       Full Text      Related Articles